Someone please, please call poison control!
I just took 58 mg of over the counter melatonin pills about an hour ago. Maybe an hour and a half. I usually take about 21 mg every night and I was fine, but it’s a bit much to explain why I overdosed now.
I tried to call them a few minutes ago, but my brother ran into my room and I had to hang up. My family will hear if I call again, and I am not ready to tell them yet. I will seek therapy as soon as possible, but for now, I need someone to do this for me. Ask them what will happen to me and if I should be really concerned. Repeat to me what they said. Please, this is urgent.
Sorry for reposting, but I need help as soon as possible.
Since writing this post MelanieDi may have helped people, but has not within the last 4 days. MelanieDi is a verified member, has been around for 1 year, 8 months and has 17 posts and 66 replies to their name.
Invite Others to Help
Seeing as this post is closed, no invites are allowed.